I Had Silicone Injections and Dont Know What to Do
I had silicone injected into my hips and rear...
- 26 May 2009
I had silicone injected into my hips and rear about 2 yrs ago. I had a series of injections done at someone’s home who was not a medical professional. I was stupid and now I am paying the price with all kinds of issues. I have swelling that comes and goes. One area will flare up for a few weeks, then it will go down and another area will flare up. I get pains all down my legs and bruises appear then go away usually within a week’s time.
At this moment 2 areas on my left hip/rear are swollen, hard and red. I have about 5 bruises combined between both my legs and I have a constant pain in my left calf muscle. I am in constant discomfort. I take extra strength Tylenol throughout the day to be able to function. I am so afraid and depressed. I feel like my life is over. I cry at night thinking this is going to kill me.
This is the fist time I am reaching out, I have yet to see a doctor because I don’t know where to go or who to turn to because this was all done on the black market. I live in NY, what should I do? Please help me.
The biggest mistake I ever made, I would take back my flat rear-end any day over the discomfort I feel today.